MathSciNet Relay Station
MathSciNet bibliographic data
MR1303645 60G57 (60G07 60J65)
Barlow, Martin T.; Perkins, Edwin A. On the filtration of historical Brownian motion. Ann. Probab. 22 (1994), no. 3, 1273–1294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement